# SDR SWAA2022100646564

- Difficulty date: September 22, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 143A7500
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP AT FLOOR AREA BS 500 BTW STR 25R TO STR 25L AT FWD CARGO COMPARTMENT 2022-467013 / [01] REPLACED STRAP AT FLOOR AREA BS 500 BTW STR 25R TO STR 25L AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #143A7500; SHEET 58; REV -. SEE INDIVIDUAL SING-OFFS BELOW;[02] REPLACED STRAP AT FLOOR AREA BS 500 BTW STR 25R TO STR 25L AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #143A7500; SHEET 58; REV -.  SEE INDIVIDUAL SING-OFFS BELOW RII CERTIFIED
